# SDR UIEA2020090801958

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,375 hours, 16,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY LOCATED EMERGENCY LIGHT IS OUT.  REMOVED AND REPLACED ENTRY WAY DOME MOUNTED EMERGENCY LIGHT LAMP.  OPERATIONS CHECKS GOOD IAW AMM 33-51-00.
